Alert archive / Florida / Special Weather Statements in 2017
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Jan 22, 2017, 3:21 PM EST for Clay County, Florida. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 22, 2017, 3:21 PM EST (20:21 UTC)
- Expired
- Jan 22, 2017, 3:45 PM EST
- In force
- 24 min
- Issued by
- NWS Jacksonville, FL
County Clay County, FL
The radar
The Jacksonville radar (KJAX), 91 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 22, 3:35 PM EST | TSTM WND DMG | 2 Nw Lake Geneva, FL | TREES DOWN NEAR KEYSTONE HEIGHTS |
| Jan 22, 3:35 PM EST | TSTM WND GST 44 | Keystone Heights, FL | WIND GUST TO 44 MPH MEASURED AT THE KEYSTONE HEIGHTS AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.4 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 765 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 376 m²/s²
- 0-3 km storm-relative helicity
- 336 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 8.3
The text
As transmitted.
818
WWUS82 KJAX 222021
SPSJAX
Special Weather Statement
National Weather Service Jacksonville FL
321 PM EST SUN JAN 22 2017
FLZ031-032-036-037-222045-
Alachua FL-Bradford FL-Clay FL-Putnam FL-
321 PM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALACHUA...
NORTHWESTERN PUTNAM...SOUTHEASTERN BRADFORD AND SOUTHWESTERN CLAY
COUNTIES UNTIL 345 PM EST...
At 321 PM EST, Doppler radar was tracking a strong thunderstorm near
Keystone Heights, moving northeast at 60 mph.
Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Starke, Interlachen, Keystone Heights, Melrose, Hawthorne, Kingsley,
George's Lake, Melrose Landing, Florahome and Camp Blanding.
A tornado watch remains in effect until 800 PM EST for northeastern
and northern Florida.
LAT...LON 2951 8193 2952 8194 2973 8230 3009 8200
2980 8164
TIME...MOT...LOC 2021Z 226DEG 51KT 2977 8209
$$
NELSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jan 22, 3:14 PM EST, 7 minutes earlier.
Area forecast discussion, Jan 22, 3:14 PM EST, 7 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
314 PM EST Sun Jan 22 2017
...PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8
PM THIS EVENING...
.NEAR TERM /Through Tonight/...
Frontal boundary was moving back northward across southeast
Georgia this afternoon. A broken line of storms was moving across
northeast Florida and coastal southeast Georgia, and isolated
severe storms are possible along it.
An area of low pressure will rapidly deepen across Alabama and
northern Georgia late this afternoon into the evening, and a cold
front will continue to surge eastward. This is the main threat for
late this afternoon into the early evening. This squall line was
moving quickly eastward across the northeastern Gulf
northward...extending from a line from just west of Tallahassee,
FL to just west of Albany, GA. This line will move into the
western portion of our region between 4 and 5 pm...reach I-75 to
Waycross by 6 PM...and then Highway 301 to I-95 and the coast of
southeast Georgia by 7 PM...then the line should exit the region
before 9 PM. This is a Particularly Dangerous Situation, with
strong long-track tornadoes, hail up to lime size, and damaging
winds up to 85 mph possible.
Isolated to scattered showers are forecast to wrap around the area
of low pressure overnight tonight. Cooler temperatures are
forecast, with lows in the 50s.
.SHORT TERM /Monday and Tuesday/...
Monday: Large area of low pressure will move across the southeast
on Monday, and breezy conditions are expected. Westerly winds will
increase to 15-25 mph with gusts up to 30-35 mph. A Wind Advisory
could be required for portions of the region on Monday. Highs will
be in the 60s to near 70.
Tuesday: Area of low pressure will move to off the coast of the
mid Atlantic states on Tuesday, and weak high pressure will build
over the region in the afternoon. Mostly sunny skies will prevail
with highs in the mid 60s to near 70 degrees.
.LONG TERM /Wednesday through Saturday/...
An upper trough and surface low will push across the upper Great
Lakes on Wednesday, and a surface cold front will move into the
the southeast. High pressure will shift east to the Bahamas, with
southwesterly flow expected to prevail. Temperatures will warm
back into the 70s. The frontal boundary will move through the
region late Wednesday night and through the day on Thursday,
bringing a chance for showers. Northwesterly winds will then
prevail behind the front, with cooler conditions prevailing into
next weekend.
&&
.AVIATION...
Rounds of strong to severe storms will move through the TAF sites
this afternoon. The first one was moving through at 19-20Z, with
isolated severe storms. The main threat will be from 22-02Z with
wind gusts up to 85 mph, large hail up to lime size, and strong
long track tornadoes. The winds will be variable across Duval
County TAF sites for the next few hours due to a boundary over
the County. Southwesterly winds around 10 knots will prevail at
KSSI in the cold pool
&&
.MARINE...
A Gale Warning is in effect through Monday night for the offshore
Atlantic waters beyond 20nm offshore. Winds will increase to 30-35
knots with gusts up to 40 knots across the offshore waters, with
seas building to 7-11 feet. Nearshore: A Small Craft Advisory is
in effect through Monday night for winds of 20-25 knots.
Occasional gusts to gale force are possible.
A squall line with move through the waters late this afternoon
into the evening, with severe storms and waterspouts possible.
Strong winds will continue through Monday night before subsiding.
Rip Currents: Moderate risk of rip currents.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 53 65 44 66 / 30 20 0 0
SSI 57 66 47 64 / 60 20 0 0
JAX 57 66 45 67 / 50 10 0 0
SGJ 59 68 45 68 / 80 10 0 0
GNV 56 67 43 68 / 40 10 0 0
OCF 58 69 45 70 / 70 20 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch until 7 PM EST this evening for Hamilton.
Wind Advisory until 6 PM EST this evening for Alachua-Baker-
Bradford-Clay-Coastal Duval-Coastal Nassau-Columbia-Flagler-
Gilchrist-Hamilton-Inland Duval-Inland Nassau-Marion-Putnam-
St. Johns-Suwannee-Union.
GA...Flash Flood Watch until 7 PM EST this evening for Appling-
Atkinson-Bacon-Brantley-Charlton-Clinch-Coffee-Echols-
Inland Camden-Inland Glynn-Jeff Davis-Pierce-Ware-Wayne.
Wind Advisory until 6 PM EST this evening for Appling-Atkinson-
Bacon-Brantley-Charlton-Clinch-Coastal Camden-Coastal Glynn-
Coffee-Echols-Inland Camden-Inland Glynn-Jeff Davis-Pierce-
Ware-Wayne.
AM...Gale Warning until 4 AM EST Tuesday for Waters from Altamaha
Sound GA to Fernandina Beach FL from 20 to 60 NM-Waters
from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60
NM.
Small Craft Advisory until 4 AM EST Tuesday for Coastal waters
from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM-Coastal waters from St. Augustine to Flagler
Beach FL out 20 NM.
&&
Kennedy/Nelson/GuilletHazardous weather outlook, Jan 22, 2:24 PM EST, 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 224 PM EST SUN JAN 22 2017 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-231930- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 224 PM EST SUN JAN 22 2017 ...PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8 PM... ...HIGH RISK OF SEVERE WEATHER TODAY... ...FLASH FLOOD WATCH IN EFFECT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8 PM THIS EVENING FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. LARGE HAIL UP TO LIME SIZE...DAMAGING WINDS UP TO 85 MPH...AND STRONG LONG- LIVED TORNADOES ARE POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM THIS EVENING. RAINFALL AMOUNTS UP TO 8 INCHES HAVE ALREADY OCCURRED ACROSS PORTIONS OF SOUTHEAST GEORGIA. AN ADDITIONAL 2 TO 4 INCHES OF RAIN IS POSSIBLE. 1 TO 3 INCHES OF RAIN IS POSSIBLE ACROSS NORTHEAST FLORIDA. WIND ADVISORY IN EFFECT THIS AFTERNOON DUE TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH. WINDS WILL BE STRONGER IN THUNDERSTORMS. A GALE WARNING IS IN EFFECT FOR THE OFFSHORE COASTAL WATERS AND A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEARSHORE WATERS THROUGH MONDAY NIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... GALE WARNING FOR THE OFFSHORE COASTAL WATERS AND A SMALL CRAFT ADVISORY FOR THE NEAR SHORE WATERS WILL BE IN EFFECT THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Local storm report, Jan 22, 2:51 PM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 4 W AMELIA CITY 30.58N 81.52W
01/22/2017 E0.75 INCH NASSAU FL BROADCAST MEDIA
BROADCAST MEDIA RECEIVED PICTURES OF HAIL CLOSE TO PENNY
SIZED AONG NASSAUVILLE ROAD IN FERNANDINA BEACH. THE TIME
GIVEN WAS BASED ON RADAR.
&&
PPETERSLocal storm report, Jan 22, 3:01 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
301 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL 4 N JACKSONVILLE BEACH 30.33N 81.40W
01/22/2017 E0.25 INCH DUVAL FL BROADCAST MEDIA
BROADCAST MEDIA RECEIVED PICTURES OF HAIL ESTIMATED TO BE
PEA SIZED IN ATLANTIC BEACH. THE TIME GIVEN WAS BASED ON
RADAR.
&&
PPETERSSpecial weather statement, Jan 22, 3:06 PM EST, 15 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
306 PM EST SUN JAN 22 2017
FLZ032-036-037-040-222045-
Alachua FL-Marion FL-Clay FL-Putnam FL-
306 PM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALACHUA...PUTNAM...
NORTHEASTERN MARION AND SOUTH CENTRAL CLAY COUNTIES UNTIL 345 PM
EST...
At 306 PM EST, Doppler radar was tracking a strong thunderstorm over
Sparr, or near Citra, moving northeast at 65 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
damage. Doppler radar has indicated weak rotation within this storm.
Tornadoes may develop with little or no advanced warning.
Locations impacted include...
Palatka, Interlachen, Pomona Park, Fort McCoy, Citra, East Palatka,
Hawthorne, Orange Springs, George's Lake and Melrose Landing.
A tornado watch remains in effect until 800 PM EST for northeastern
and northern Florida.
LAT...LON 2939 8229 2991 8187 2968 8152 2954 8152
2919 8206
TIME...MOT...LOC 2006Z 225DEG 58KT 2934 8213
NELSONSpecial weather statement, Jan 22, 3:11 PM EST, 10 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
311 PM EST SUN JAN 22 2017
FLZ037-040-222100-
Marion FL-Putnam FL-
311 PM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUTNAM AND CENTRAL
MARION COUNTIES UNTIL 400 PM EST...
At 311 PM EST, Doppler radar was tracking a strong thunderstorm over
Santos, or near Ocala, moving northeast at 60 mph.
Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Ocala, Crescent City, Pomona Park, Juniper Springs, Salt Springs,
Lynne, Satsuma, Lake Delancy, Fruitland and Silver Springs Shores.
A tornado watch remains in effect until 800 PM EST for northern and
northeastern Florida.
LAT...LON 2907 8235 2961 8164 2949 8152 2945 8149
2940 8148 2939 8146 2940 8144 2938 8145
2933 8168 2931 8168 2929 8165 2928 8164
2922 8164 2896 8219 2896 8222
TIME...MOT...LOC 2011Z 225DEG 51KT 2911 8212
NELSONLocal storm report, Jan 22, 3:19 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
319 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM TSTM WND GST GAINESVILLE AIRPORT 29.69N 82.28W
01/22/2017 M45 MPH ALACHUA FL ASOS
SUSTAINED WINDS 35 MPH GUST TO 45 MPH AT THE GAINESVILLE
REGIONAL AIRPORT.
0250 PM TSTM WND GST OCALA 29.19N 82.13W
01/22/2017 M44 MPH MARION FL AWOS
THE OCALA AIRPORT MEASURED A WIND GUST TO 44 MPH WITH
SUSTAINED SPEEDS OF 35 MPH.
&&
AENYEDISpecial weather statement, Jan 22, 3:21 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
321 PM EST SUN JAN 22 2017
FLZ031-032-036-037-222045-
Alachua FL-Bradford FL-Clay FL-Putnam FL-
321 PM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALACHUA...
NORTHWESTERN PUTNAM...SOUTHEASTERN BRADFORD AND SOUTHWESTERN CLAY
COUNTIES UNTIL 345 PM EST...
At 321 PM EST, Doppler radar was tracking a strong thunderstorm near
Keystone Heights, moving northeast at 60 mph.
Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Starke, Interlachen, Keystone Heights, Melrose, Hawthorne, Kingsley,
George's Lake, Melrose Landing, Florahome and Camp Blanding.
A tornado watch remains in effect until 800 PM EST for northeastern
and northern Florida.
LAT...LON 2951 8193 2952 8194 2973 8230 3009 8200
2980 8164
TIME...MOT...LOC 2021Z 226DEG 51KT 2977 8209
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 7:18 PM EST | Special Weather Statement | JAX | Hamilton | 42 min |
| Jan 21, 8:44 PM EST | Special Weather Statement | JAX | Baker | 46 min |
| Jan 21, 9:15 PM EST | Severe Thunderstorm Warning | JAX | Baker, Nassau | 30 min |
| Jan 21, 9:46 PM EST | Severe Thunderstorm Warning | JAX | Duval, Nassau | 44 min |
| Jan 21, 10:07 PM EST | Special Marine Warning | JAX | 53 min | |
| Jan 22, 3:08 AM EST | Wind Advisory | JAX | Baker, Bradford, Duval, Flagler, Gilchrist, Nassau and 2 more | 15 hr |
| Jan 22, 3:21 AM EST | Gale Warning | JAX | 47 hr | |
| Jan 22, 8:36 AM EST | Flash Flood Watch | JAX | 10 hr | |
| Jan 22, 9:07 AM EST | Special Marine Warning | JAX | 113 min | |
| Jan 22, 9:25 AM EST | Special Weather Statement | JAX | Baker, Columbia, Duval, Hamilton, Nassau | 80 min |
| Jan 22, 9:41 AM EST | Tornado Warning | JAX | Nassau | 22 min |
| Jan 22, 10:02 AM EST | Severe Thunderstorm Warning | JAX | Nassau | 43 min |
| Jan 22, 10:55 AM EST | Special Weather Statement | JAX | Hamilton | 50 min |
| Jan 22, 11:03 AM EST | Special Marine Warning | JAX | 87 min | |
| Jan 22, 11:10 AM EST | Severe Thunderstorm Warning | JAX | Columbia, Hamilton | 17 min |
| Jan 22, 12:35 PM EST | Special Weather Statement | JAX | Columbia, Gilchrist, Hamilton, Suwannee | 55 min |
| Jan 22, 12:41 PM EST | Special Marine Warning | JAX | 2 hr | |
| Jan 22, 1:20 PM EST | Severe Thunderstorm Warning | JAX | Duval | 40 min |
| Jan 22, 1:58 PM EST | Special Weather Statement | JAX | Nassau | 47 min |
| Jan 22, 2:10 PM EST | Special Marine Warning | JAX | 2 hr | |
| Jan 22, 2:23 PM EST | Special Weather Statement | JAX | Clay, Duval | 52 min |
| Jan 22, 2:29 PM EST | Special Weather Statement | JAX | Alachua, Bradford, Clay | 46 min |
| Jan 22, 2:34 PM EST | Severe Thunderstorm Warning | JAX | Duval, Nassau | 26 min |
| Jan 22, 2:35 PM EST | Special Weather Statement | JAX | Saint Johns | 40 min |
| Jan 22, 2:38 PM EST | Special Marine Warning | JAX | 2 hr | |
| Jan 22, 3:03 PM EST | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 42 min |
| Jan 22, 3:06 PM EST | Special Weather Statement | JAX | Marion, Putnam | 39 min |
| Jan 22, 3:11 PM EST | Special Weather Statement | JAX | Marion | 49 min |
| Jan 22, 3:38 PM EST | Special Weather Statement | JAX | Flagler, Marion, Putnam, Saint Johns | 67 min |
| Jan 22, 3:43 PM EST | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 18 min |
| Jan 22, 4:04 PM EST | Special Weather Statement | JAX | Hamilton | 41 min |
| Jan 22, 4:15 PM EST | Special Marine Warning | JAX | 60 min | |
| Jan 22, 4:20 PM EST | Severe Thunderstorm Warning | JAX | Flagler, Saint Johns | 25 min |
| Jan 22, 5:09 PM EST | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton, Suwannee, Union | 51 min |
| Jan 22, 5:28 PM EST | Severe Thunderstorm Warning | JAX | Alachua, Baker, Columbia, Gilchrist, Suwannee, Union | 48 min |
| Jan 22, 5:50 PM EST | Severe Thunderstorm Warning | JAX | Baker, Columbia, Nassau | 40 min |
| Jan 22, 5:58 PM EST | Special Marine Warning | JAX | 3 hr | |
| Jan 22, 5:59 PM EST | Severe Thunderstorm Warning | JAX | Marion | 46 min |
| Jan 22, 6:06 PM EST | Severe Thunderstorm Warning | JAX | Alachua, Baker, Bradford, Clay, Columbia, Duval and 7 more | 69 min |
| Jan 22, 6:13 PM EST | Tornado Warning | JAX | Marion | 32 min |
| Jan 22, 6:27 PM EST | Severe Thunderstorm Warning | JAX | Baker, Nassau | 48 min |
| Jan 22, 6:30 PM EST | Severe Thunderstorm Warning | JAX | Nassau | 45 min |
| Jan 22, 6:38 PM EST | Tornado Warning | JAX | Marion, Putnam | 37 min |
| Jan 22, 6:40 PM EST | Severe Thunderstorm Warning | JAX | Flagler, Marion, Putnam | 80 min |
| Jan 22, 6:56 PM EST | Tornado Warning | JAX | Flagler, Putnam | 34 min |
| Jan 21, 11:15 PM EST | Special Weather Statement | JAX | Clinch | 30 min |
| Jan 22, 12:11 AM EST | Special Weather Statement | JAX | Jeff Davis | 49 min |
| Jan 22, 12:14 AM EST | Special Weather Statement | JAX | Pierce, Wayne | 46 min |
| Jan 22, 1:47 AM EST | Special Weather Statement | JAX | Appling, Coffee, Jeff Davis | 43 min |
| Jan 22, 2:31 AM EST | Special Weather Statement | JAX | Appling, Bacon, Coffee, Jeff Davis | 44 min |
| Jan 22, 2:48 AM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 42 min |
| Jan 22, 3:26 AM EST | Special Weather Statement | JAX | Coffee, Jeff Davis | 49 min |
| Jan 22, 3:40 AM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 50 min |
| Jan 22, 4:00 AM EST | Tornado Warning | JAX | Atkinson, Clinch, Coffee, Ware | 45 min |
| Jan 22, 4:37 AM EST | Tornado Warning | JAX | Appling, Atkinson, Bacon, Coffee, Pierce, Ware | 38 min |
| Jan 22, 5:07 AM EST | Tornado Warning | JAX | Coffee, Jeff Davis | 53 min |
| Jan 22, 5:11 AM EST | Tornado Warning | JAX | Appling, Bacon, Pierce, Wayne | 25 min |
| Jan 22, 5:25 AM EST | Areal Flood Warning | JAX | Appling, Coffee, Jeff Davis | 3 hr |
| Jan 22, 5:43 AM EST | Tornado Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 47 min |
| Jan 22, 6:09 AM EST | Tornado Warning | JAX | Wayne | 36 min |
| Jan 22, 6:32 AM EST | Special Weather Statement | JAX | Atkinson, Bacon, Coffee | 58 min |
| Jan 22, 6:43 AM EST | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Clinch, Coffee, Ware | 47 min |
| Jan 22, 7:12 AM EST | Tornado Warning | JAX | Atkinson, Clinch, Ware | 48 min |
| Jan 22, 7:21 AM EST | Tornado Warning | JAX | Appling, Bacon, Pierce, Wayne | 24 min |
| Jan 22, 7:25 AM EST | Tornado Warning | JAX | Brantley, Pierce, Ware, Wayne | 35 min |
| Jan 22, 7:42 AM EST | Severe Thunderstorm Warning | JAX | Wayne | 18 min |
| Jan 22, 7:55 AM EST | Special Weather Statement | JAX | Wayne | 35 min |
| Jan 22, 7:57 AM EST | Tornado Warning | JAX | Charlton, Clinch, Ware | 35 min |
| Jan 22, 8:00 AM EST | Special Weather Statement | JAX | Wayne | 15 min |
| Jan 22, 8:15 AM EST | Special Weather Statement | JAX | Wayne | 30 min |
| Jan 22, 8:21 AM EST | Tornado Warning | JAX | Brantley, Ware | 24 min |
| Jan 22, 8:27 AM EST | Tornado Warning | JAX | Clinch, Echols | 33 min |
| Jan 22, 8:38 AM EST | Tornado Warning | JAX | Brantley, Camden, Charlton, Pierce | 37 min |
| Jan 22, 8:57 AM EST | Tornado Warning | JAX | Clinch, Echols, Ware | 33 min |
| Jan 22, 9:00 AM EST | Tornado Warning | JAX | Brantley, Camden, Glynn | 30 min |
| Jan 22, 9:14 AM EST | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Pierce, Ware | 33 min |
| Jan 22, 9:16 AM EST | Tornado Warning | JAX | Charlton, Clinch, Ware | 29 min |
| Jan 22, 9:25 AM EST | Tornado Warning | JAX | Camden, Glynn | 20 min |
| Jan 22, 9:28 AM EST | Tornado Warning | JAX | Clinch, Echols | 32 min |
| Jan 22, 9:29 AM EST | Areal Flood Advisory | JAX | Clinch, Echols | 3 hr |
Nearby
Special Weather Statements in Florida, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.